International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 369-374
Angular estimations of certain integral operators
Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea
Received 1 April 1996; Revised 30 September 1996
Copyright © 1998 Nak Eun Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to derive some argument properties of certain integral
operators. Our results contain some interesting corollaries as the special cases.